# SDR DATA2022040600001

- Difficulty date: April 6, 2022
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N764JR
- Make and model: Stbros SD360300
- Aircraft serial: SH3764
- Aircraft time: 23,209 hours, 21,140 cycles
- System (JASC): 1420 · Electrical Connectors
- Part: Windshield
- Part number: LANH20416120
- Condition: Improper Part
- Location: Zone 200
- Component: Terminal Board
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING CRUISE THE RIGHT WINDSHIELD HEAT CIRCUIT TERMINAL BOARD AT THE BASE OF THE WINDSHIELD STARTED SMOKING AND WINDSHIELD HEAT WAS INOPERATIVE. MAINTENANCE REPLACED P2 TERMINAL BOARD HARDWARE WITH CORRECT AN508-10-5 AND MS35333-107 HARDWARE IAW WINDSHIELD MANUAL. OPERATIONAL CHECK GOOD.
